# SDR SIMA20240905005

- Difficulty date: September 5, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N321JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000444
- Aircraft time: 23,812 hours, 16,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003263001
- Condition: Corroded
- Location: Fr 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRTC # E054351 - SSI 53-10-027 RH MAIN FLOOR BEAM IS CORRODED BETWEEN FR 13-14. (LEVEL 2 CORROSION) (MAJOR REPAIR). ACCOMPLISHED A PERMANENT REPAIR ON RH MAIN FLOOR BEAM BETWEEN FR 13-14 IAW ERS-EJ-53MR-5039
